# SDR AALA20070447

- Difficulty date: March 6, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL/HAZE AFTER TAKEOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  DURING TAXI IN EQUIPMENT COOLING OVERHEAT LIGHT ILLUMINATED.  REPLACED EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
